System Maintenance:
There may be intermittent impact on performance while updates are in progress. We apologize for the inconvenience.
By Topic

Optimum control of distributed parameter systems with time delays

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Wang, P. ; IBM Corporation, San Jose, CA, USA

This paper discusses the optimum control of distributed parameter systems with time delays which are governed by a set of partial differential-difference equations. The technique of dynamic programming is used to derive the functional equations associated with optimization. Specific results are derived for linear systems with quadratic performance index. Also, an explicit condition for the complete null controllability of linear systems is given. The paper concludes with a discussion on the approximate solutions for the minimum energy control of a simple linear parabolic system with a time delay.

Published in:

Automatic Control, IEEE Transactions on  (Volume:9 ,  Issue: 1 )